advertisement
Question
Posted by: Annie | 2009-09-14

DUE DATE

Hi there,

My due date is btwn 27 April &  03 May 2010. How do I calculate when conception occurred as I was on antibtiotcs the first week of July, will this affect the baby' s growth? Is is possible that I conceived after the 4th July?

Thanking you
Annie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You would have conceived between 4th and 11th August, so the antibiotics are not a problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Dee | 2009-09-14

You conceived after the 4th July. The meds would not have affected anything.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement